# SDR AWXA200200750

- Difficulty date: July 31, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 69353654
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1" CRACK WAS FOUND ON FLOOR BEAM SUPPORT ANGLE BS 400, BL 0. MAINTENANCE REMOVED DAMAGED FLOOR BEAM SUPPORT ANGLE AT BS 400, BL 0. FABRICATED A NEW FLOOR BEAM SUPPORT ANGLE, AND INSTALLED REPAIR IAW B737-200 SRM 51-30-2, PG. 2-3.
